# SDR DLM88001179

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 37,384 hours, 31,873 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RT MAIN GEAR INDICATED RED AND AUTO SPOILER FAIL LIGHT ILLUMINATED.  REPAIRED RT MLG UPLOCK TARGET.
